# SDR A6WA202304188565

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Diaphragm
- Part number: 601R3523561
- Part serial: NSA
- Condition: Corroded
- Location: Fs.621
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST FWD. OF F.S.621 @ FWD. FLOOR BEAM (PRESSURE DIAPRAM AREA) TOP BEAM CAP IS CORRODED (AS MARKED) UNDER 281CLF ********AIRCRAFT REMOVED FROM SERVICE*********** DIAPHRAGM ASSEMBLY REQUIRES REPLACEMENT   RECEIVED LOCATED AND DRILLED NEW SERVICEABLE DIAPHRAGM ASSEMBLY P/N 601R35235-61 IAW CRJ-200 SRM 51-41-02 AND 51-40-11
